# SDR CALA2017110603937

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 85,955 hours, 14,577 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 148W71022
- Condition: Cracked
- Location: Bs 2370 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 2370 PIVOT BULKHEAD FWD STRUCTURE FOUND CRACKED.   REPAIRED IAW EA 5380-01113, OP 012.
